# SDR ABXA2023050271

- Difficulty date: February 8, 2022
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 92,714 hours, 31,289 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: PN112T47014
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CURRENT CHECK AT AIRBORNE (TAMPA), MAINTENANCE DISCOVERED CORROSION ON THE LOWER SURFACE OF THE RIGHT-HAND WING BOTTOM SKIN PANEL #1 (P/N 112T4701-4) AT W.S 930 AND THE REAR SPAR OVERHANG. THE CORROSION WAS REMOVED BY BLENDING PER B767-300 SRM 57-20-01, AND FOUND TO BE OUT OF SRM ALLOWABLE LIMITS. AN ULTRASONIC (UT) INSPECTION WAS ACCOMPLISHED TO DETERMINE THE MINIMAL REMAINING MATERIAL THICKNESS AND RESULTS WERE RECORDED IN A 0.5” X 0.5” GRID PATTERN. INSPECTION REPORTED 0.125” REMAINING MATERIAL THICKNESS AT THE THINNEST LOCATION FROM 0.200” NOMINAL (REMOVED 0.075”) AS SHOWN IN FIGURE 1. ALL FASTENERS COMMON TO REWORKED AREAS (AS REQUIRED) WERE REMOVED AND HFEC OPEN-HOLE AND SURFACE SCAN INSPECTIONS WERE ACCOMPLISHED PER 767 NDT MANUAL PART 6, 51-00-00 WITH NO DEFECTS NOTED. THIS REA PROVIDES REPAIR INSTRUCTIONS FOR THE SUBJECT LOCATION, AS APPROVED BY FLIGHT VEHICLES CONSULTING, INC. (FVCI). DOUBLER REPAIR PER ABX-REA-5725-64369-00. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED DURING AN FAA AUDIT OF VENDOR.
